Missouri Journal of Mathematical Sciences

On Nano Resolvable Spaces

M. Lellis Thivagar and J. Kavitha

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper introduces nano resolvable spaces and nano irresolvable spaces. Also, a new form of nano subspace topology is established. Several new characterizations of nano strongly irresolvable spaces are found and precise relationships are noted between nano strongly irresolvability and nano irresolvable space. Some weaker forms related to nano irresolvable are discussed. Also, comparisons between them are given.

Article information

Missouri J. Math. Sci., Volume 29, Issue 1 (2017), 80-91.

First available in Project Euclid: 2 March 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54B05: Subspaces

resolvable spaces strongly irresolvable spaces nano topology nano dense rough set


Thivagar, M. Lellis; Kavitha, J. On Nano Resolvable Spaces. Missouri J. Math. Sci. 29 (2017), no. 1, 80--91. doi:10.35834/mjms/1488423703. https://projecteuclid.org/euclid.mjms/1488423703

Export citation


  • G. Bezhanishvili, R. Mines, P. J. Morandi, Scattered, Hausdorff reducible and hereditarily irresolvable spaces, Topology and its Applications, 132 (2003), 291–306.
  • N. Bourbaki, General Topology, Elements of Mathematics, Springer Verlag, (1989), Chapters 1–4.
  • C. Chattopadhyay and U. K. Roy, Delta sets, irresolvable and resolvable spaces, Mathematica Slovaca, 42.3 (1992), 371–378.
  • C. Chattopadhyay and U. K. Roy, Some generalized continuous function and resolvable and irresolvable spaces, Indian J. Pure Appl. Math., 28 (1987), 1289–1293.
  • M. Ganster, Preopen sets and resolvable spaces, Kyungpook Math. J., 27.2 (1987), 135–143.
  • M. Ganster, I. L. Reilly, and M. K. Vamanamurthy, Dense sets and irresolvable spaces, Ricerche Mat, (1987).
  • K. R. Gentry and H. B. Hoyle, Somewhat continuous function, Czech. Math J., 96.21, (1971), 5–12.
  • E. Hewitt, A problem of set theoretic topology, Duke Math J., 10 (1943), 309–333.
  • K. Kunen, A. Szymanski, and F. Tall, Baire irresolvable spaces and ideal theory, Annales Mathematicae Silesianae, 14 (1986), 98–107.
  • N. Levine, Simple extensions of topology, Amer. Math. Monthly, 71 (1964), 22–25.
  • D. Rose, K. Sizemore, and B. Thurston, Strongly Irresolvable Spaces, Hindawi Publishing Corporation, (2006), 1–12.
  • L. M. Thivagar and R. Carmel, A nano forms of weakly open sets, International Journal of Mathematics and Statistics Innovation, (2013), 31–37.